Gelfand-Levitan-Marchenko Integral Equation for Singular Differential Operators


Gülyaz Özyurt S. , Kaplan S.

C.U. Fen Fakültesi Fen Bilimleri Dergisi, vol.32, pp.40-51, 2011 (National Refreed University Journal)

  • Publication Type: Article / Article
  • Volume: 32
  • Publication Date: 2011
  • Title of Journal : C.U. Fen Fakültesi Fen Bilimleri Dergisi
  • Page Numbers: pp.40-51

Abstract

In this study, the Gelfand-Levitan-Marchenko (GLM) type main integral equation which is important for solution of the inverse problem related to determining of a singular Sturm-Liouville differential operators is obtained.